# SDR SWAA2021081520490

- Difficulty date: September 24, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 74,270 hours, 44,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIELD AFT OF FWD CARGO DOOR HAS CORROSION AROUND NUT PLATE HOLES BS500 TO BS500A RBL23 WL156 / EVALUATED CORROSION ON SHIELD AFT OF FWD CARGO DOOR FOUND TO BE OUT OF LIMITS DUE TO NO SRM LIMITS; REPLACEMENT REQUIRED IAW SRM 51-10-02-0G-0 PARA 9. REMOVED AND REPLACED SHIELD AFT OF FWD CARGO DOOR BS500 TO BS500A; RBL23; WL156 IAW SRM 51-40-02-0G-0 PARA 4(B) AND DWG 143A0080
